# SDR C77A20161115004

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 3,682 hours, 2,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE374129200
- Condition: Failed
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L1 DOOR ASSIST BOTTLE 48 HR CHECK, FOUND BOTTLE BELOW ACCEPTABLE LIMITS AT 1650 PSI. REMOVED AND REPLACED DIAPHRAGM IAW AMM 52-11-53 ON L1 DOOR. NO FURTHER DEFECTS NOTED AT THIS TIME A/C OK FOR SERVICE.
